# SDR ERAA097104

- Difficulty date: May 24, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 14,066 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410110
- Condition: Galled
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE BOLT GALLED SLIGHT GALLING ON BOTH BOLTS ACTION TAKEN.  SCRAPPED BOTH PRIMARY BLADE BOLTS DUE TO GALLING BEYOND LIMITS IAW BO-105 MM CH 13.
